Hamiltonian structures of two integrable couplings of the modified AKNS hierarchy

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

8 Scopus Citations
View graph of relations

Author(s)

  • Yufeng Zhang
  • Y. C. Hon

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)2063-2074
Journal / PublicationModern Physics Letters B
Volume21
Issue number30
Publication statusPublished - 30 Dec 2007

Abstract

The extension of a three-dimensional Lie algebra into two higher-dimensional ones is used to deduce two new integrable couplings of the m-AKNS hierarchy. The Hamiltonian structures of the two integrable couplings are obtained, respectively. Specially, the complex Hamiltonian structure of the second integrable couplings is given. © World Scientific Publishing Company.

Research Area(s)

  • AKNS hierarchy, Hamiltonian structure, Lie algebra

Citation Format(s)

Hamiltonian structures of two integrable couplings of the modified AKNS hierarchy. / Zhang, Yufeng; Hon, Y. C.
In: Modern Physics Letters B, Vol. 21, No. 30, 30.12.2007, p. 2063-2074.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review